MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETER, VENTRICULAR, GENERAL & PLASTIC SURGERY

CARDINAL HEALTH, INC. ARGYLE; CATHETER, VENTRICULAR, GENERAL & PLASTIC SURGERY
Model Number 8888573048
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that while trying to place the right-angled chest tube in a coronary artery bypass graft aortic valve replacement, the tube came apart.They typically tug on it to pull it through the skin, but this was not where they tug.There was no patient harm reported.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 230090053 was reviewed and no anomalies related to the reported issue were observed.A physical sample was not received for the investigation; however, a picture was provided for evaluation and the reported condition was observed.Because a physical sample was not returned, a certain root cause could not be determined.At this time, a corrective and preventive action is not deemed necessary.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.

Brand Name
ARGYLE
Common Device Name
CATHETER, VENTRICULAR, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key19995241
Report Number1423537-2024-00116
Device Sequence Number7001419
Product Code GBS
UDI-Device Identifier10884521025509
UDI-Public(01)10884521025509(17)271231(10)230090053
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888573048
Device Catalogue Number8888573048
Device Lot Number230090053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown